# SDR AALA201604229007

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 47,462 hours, 22,274 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4281
- Condition: Defective
- Location: E&E Bay
- Part time: 45,931 hours, 21,329 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ON FINAL DESCENT, A STRONG SMOKE & BURNING PLASTIC SMELL IN THE COCKPIT WAS REPORTED BY THE FLIGHT CREW.  FOUND THAT THE AVIONICS BLOWER FAN 20HQ HAD AN ELEC SMELL & WAS VERY NOISY RESULTING IN THE REPLACEMENT OF THE FAN IAW AMM 21-26-51-000-001-A.
